# SDR ASAA2014030607110

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,629 hours, 7,981 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 18YPTF
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 24 hours, 8 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH WEATHER RADAR SELECTED "PWS FAIL" AND "WXR FAIL" IS DISPLAYED ON NAV DISPLAY. MESSAGE IS PRESENT IN ALL MODES. "WX", WX+T, AND MAP MODES.  ACFT GROUNDED. REPLACED WX RADAR CNT PANEL. NO HELP.  ORIGINAL REINSTALLED IAW 34-43-91. R & R THE WEATHER RADAR RT IAW MM 34-43-41. OPS CKS NORMAL IAW MM 34-43-00-710-802-001.  ETOPS GROUND VERIFICATION TESTS SUCCESSFUL IAW MM'S 34-43-91 & 34-43-41.
